Thursday, July 16, 2009

Side Effects

So here I sit at nearly midnight.

The house is quiet, all the animals are sleeping.
(the people variety of the animals as well)

And I'm......wide awake.

I suppose I should be doing something productive, but I figure I'll do that when I wake up shortly before 5am to make sure that my hubby crawls out of bed to head off to work and can't fall back asleep myself.

The good news is that I've dropped 2/10ths of a pound in the past two days. Big victory right? Trust me, considering the average weight gain while on Prednisone and the massive appetite I'm currently sporting, it's like winning the lottery.

Yep, back on Prednisone, thanks to a bout with Strep a few weeks ago. That little pill with nasty side effects that I can't live without once I start looking like a leper. Thankfully I just look slightly leprous this time, much better than the last round of things.

Aaron says that in addition to the appetite increase (which trust me is a scary thing! Keep your arms and legs away from the mouth....), it makes me chatty. He also said that he thinks it "messes with my brain", because apparently today when he came home from work I was acting "really weird". I think I'm always weird and he just happened to notice it more today.

Oh well. Maybe I'll go try and read.

Or maybe just play connect the dots. If you've even seen guttate psoriasis, you'll know that this could keep me occupied for entirely too long.

Maybe even long enough to make me sleepy.


Kelsey said...

wait a sec....has someone been slipping me Prednisone?????

Stacy said...

Kelsey, you are a comedian. I always appreciate you humor:)

Catey, it was so good to hang with you guys the other night. Those are dang cute puppies. I let Kelsey cry on my shoulder today as she told me they are all finding homes. Love you much!